# SDR SIMA20231120001

- Difficulty date: November 20, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N826MD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000046
- Aircraft time: 39,675 hours, 28,708 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17086044001
- Condition: Corroded
- Location: Fr 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR FUSELAGE 3 CROSSBEAM AT FR84 HAS CORROSION ON LH SIDE (LEVEL 2 CORROSION) (MAJOR REPAIR).-C/A-PERFORMED REPAIR OF CTR FUSELAGE 3 CROSSBEAM AT FR 84 IAW ENVOY ERS-EJ-53MR-4904
